Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What is the medicine for gastritis symptoms?

I am 36 years old healthy woman. I am suffering with Gastric problem for the last 15 days. If my stomach is empty, immediately I felt gas with sounds.. Everyday I am facing this problem around 3.30 p.m. Sometimes there is no problem if I take a tea and at times it remains as it is. Earlier I never faced like this. It is embarrassing in my office. Kindly advise any suitable medicine which gives immediate relief.
Asked On : Sat, 8 Aug 2009
Answers:  1 Views:  1378
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  User's Response
Hi, Good for your description of the problem. We could think of two conditions as of now. One is peptic ulcer in which relieves on taking the meal. The Other is you might be swallowing too much air voluntarily or anxiously. Speaking while eating, carbonated drinks, irregular meals, chewing gum etc can cause such problems. We would suggest you to see a Gastroenterologist for an endoscopy and better treatment.
Answered: Fri, 21 Aug 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor